Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Sand like bumps on lips. Tried cetaphil. How to get rid of them?

I noticed about 5-6 days ago I was getting these bumps on my lips: WWW.WWWW.WW They feel like tiny grains of sand and they area where they are at feels dry. I tried exfoliating with Cetaphil and shower gloves, just to give it a shot. The bumps went away a bit but I can still feel them and the dryness. Can anyone tell me what these bumps are and how to get rid of them? Thank you :)
Asked On : Thu, 24 May 2012
Answers:  1 Views:  925
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there dominican baby. to put it in a nut-shell, your 'bumps' appear to be a case of herpes simplex infection. Your history is a bit sparse & if i am right, this has been a recurrent problem. If it is a first time occurence, then my diagnosis still stands but the treatment with a topical antiviral cream may prove to be more beneficial. Keep using a moisturizer lip balm/stick & for the moment you are good to go. try avoiding direct contact when you feel these bumps springing up as they may be contagious. Herpes simplex is a pretty common ailment & large sections of society carry the virus & it is largely harmless but niggling on the lips. Trust this info helps you handle it better. regds & do consult ur local dermatologist..dr Praveen Rodrigues MD Dermatologist, Bangalore, India
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor